# SDR 05FDEA00141

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS PRIMARY STATIC PORT HAS EXTERNAL DOUBLER REPAIR WITHIN REDUCED VERTICAL SEPARATIONS.  MINIMUN CONTROLLED AREA AT THE 9 TO 10 O'CLOCK POSITION PREVENTING REDUCED VERTICAL SEPARATION OPERATION UNDER FEDEX DC10-10 SRM 53-00-00.  REPAIR WAS ACCOMPLISHED PER FEDEX EA 8-5330-83961.
